# SDR AWXA200600579

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,316 hours, 34,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED ROW 18 EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT AT ROW 18.  OPERATIONAL CHECKS WERE GOOD.
